Biblioteca de la Universidad Complutense de Madrid

On intuitionistic fuzzy topological spaces.

Impacto

Lupianez, Francisco Gallego (2006) On intuitionistic fuzzy topological spaces. Kybernetes, 35 (5). pp. 743-747. ISSN 0368-492X

URL Oficial: http://www.emeraldinsight.com/journals.htm?articleid=1558180&show=abstract




Resumen

Purpose – In 2000, Wang and He published an important result on the theory of intuitionistic fuzzy sets (IFSs). Indeed, they showed that every IFS may be regarded as an L-fuzzy set for some appropriate lattice L. This paper aims to show that, nevertheless, the results obtained by various authors on intuitionistic fuzzy topological spaces (IFTSs), are not redundant with others for the ordinary fuzzy sense.


Tipo de documento:Artículo
Palabras clave:Topology; Intuition; Cybernetics; Fuzzy logic
Materias:Ciencias > Matemáticas > Topología
Código ID:15301
Depositado:22 May 2012 09:51
Última Modificación:30 Oct 2013 17:50

Sólo personal del repositorio: página de control del artículo